# SDR USAA950049

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 12292411
- Condition: Inoperative
- Location: Center Wing
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLIGHT NR 1141 - ON CLIMB-OUT FROM CVG, THE WING ANTI-ICE MODULATING VALVE WOULD NOT OPEN.  NO HEATING OBSERVED ON TEMP GAUGE.  AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE WING-ICE MODULATING VALVE PER MM 30-10-02.  OPERATION CHECKS NORMAL.  (Z)
